# SDR CALA0300428

- Difficulty date: July 31, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N16642
- Make and model: Boeing 737524
- Aircraft serial: 28903
- Aircraft time: 16,933 hours, 8,719 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A GOUGE IN LT WING FIXED L/E UPPER SKIN PANEL AT O/B END OF NR 2 SLAT.  THE SKIN WAS REPAIRED IAW SRM 51-70-16 AND ECRA 5721-01048.
